# SDR GLBA97072

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138GL
- Make and model: Beech 1900C
- Aircraft serial: UC138
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Required Service
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PGA - RIGHT BRAKE IS EXTREMELY MUSHY.  MAINTENANCE BLED BRAKES AND SERVICED BRAKE SYSTEM RESERVOIR.  (X)
